Illustrative CasesWhat Is That? Innumerable Mysterious Densities Identified on Abdominal ImagingKaiser, Nicole MD*; Blackford, Martha G. PharmD†,‡Author Information From the *Pediatric Residency Program †Division of Clinical Pharmacology and Toxicology, Akron Children's Hospital, Akron ‡Department of Pediatrics, Northeast Ohio Medical University, Rootstown, OH. Disclosure: The authors declare no conflict of interest. Reprints: Martha G. Blackford, PharmD, Division of Clinical Pharmacology and Toxicology, Akron Children's Hospital, One Perkins Square, Akron, OH 44308 (e-mail: email@example.com). Online date: December 16, 2019 Pediatric Emergency Care: February 2020 - Volume 36 - Issue 2 - p e96-e98 doi: 10.1097/PEC.0000000000002046 Buy Metrics Abstract Radiopaque densities can be observed on imaging after the ingestion of either foreign bodies or some medications. Our case report discusses an 11-year-old boy with autism spectrum disorder and attention deficient disorder who presented to the emergency department because of concerns for constipation and dehydration. Incidentally, an abdominal x-ray showed numerous radiopaque densities throughout his intestines in addition to his constipation. He was admitted, and his home regimen was reviewed to attempt to identify a potential source for these radiopaque densities. This case presented an interesting teaching opportunity in the identification of the radiopaque densities and review of pharmacokinetics. Copyright © 2020 Wolters Kluwer Health, Inc. All rights reserved.